American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Yu. V. Kozachenko and I. V. Dariĭchuk. The distribution of the supremum of $\Theta$-pre-Gaussian shot noise processes. Theor. Probability and Math. Statist. 80 (2010) 85-100. MR 2541954.
Abstract, references, and article information   
View Article: PDF

[2] Nicolae Dinculeanu and Peter Gray. A summability criterion for stochastic integration. Proc. Amer. Math. Soc. 136 (2008) 4437-4444. MR 2431060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. M. Angulo, M. D. Ruiz-Medina and V. V. Anh. Wavelet orthogonal approximation of fractional generalized random fields on bounded domains. Theor. Probability and Math. Statist. 73 (2006) 1-17. MR 2213332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicolae Dinculeanu and Oana Mocioalca. Summable processes versus semimartingales. Proc. Amer. Math. Soc. 132 (2004) 3089-3095. MR 2063131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Röckner. A Dirichlet problem for distributions and specifications for random fields. Memoirs of the AMS 54 (1985) MR 782649.
Book volume table of contents   

[8] E. B. Dynkin. Markov processes and random fields. Bull. Amer. Math. Soc. 3 (1980) 975-999. MR 585179.
Abstract, references, and article information   
View Article: PDF

[9] J. Fröhlich. The pure phases (harmonic functions) of generalized processes or: Mathematical physics of phase transitions and symmetry breaking. Bull. Amer. Math. Soc. 84 (1978) 165-193. MR 475121.
Abstract, references, and article information   
View Article: PDF

[10] Abel Klein. A characterization of Osterwalder-Schrader path spaces by the associated semigroup. Bull. Amer. Math. Soc. 82 (1976) 762-764. MR 0406249.
Abstract, references, and article information   
View Article: PDF

[11] Lewis Pakula. Covariances of generalized processes with orthogonal values . Proc. Amer. Math. Soc. 52 (1975) 199-203. MR 0405570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lewis Pakula. Regularity of generalized stochastic processes and their derivatives . Proc. Amer. Math. Soc. 46 (1974) 399-401. MR 0350838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Hebert. A general theorem for decomposition of linear random processes . Proc. Amer. Math. Soc. 38 (1973) 331-336. MR 0320265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles M. Newman. The inner product of path space measures corresponding to random processes with independent increments. Bull. Amer. Math. Soc. 78 (1972) 268-271. MR 0290453.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1